# SDR UALA2013032802008

- Difficulty date: March 27, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 89,653 hours, 14,245 cycles
- Engine: Pwa PW4060
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Blocker Door
- Part number: 315T45075
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE HAS A DAMAGED BLOCKER DOOR ON THE INNER THRUST REVERSER HALF AT THE 4.30 TO 5 O'CLOCK POSITION.   REMOVED BLOCKER DOOR AND DRAG LINK PER CDL AND MM78-31-14 AND 15.  REPLACED BLOCKER DOOR.
